Central nervous toxicity
Diffuse spike and wave complex
Springer Online Journal Archives 1860-2000
Abstract Chlorambucil (CHL) was used in combination with prednisolone in the treatment of nine children with frequently relapsing nephrotic syndrome. Serial electroencephalograms were obtained to evaluated CHL central nervous toxicity, before, during and after treatment with this agent. EEG abnormalities were observed in two of the nine children during chlorambucil therapy. EEG changes were diffuse spike and wave complexes and disappeared after discontinuation of therapy. There were no other neurological abnormalities and more particularly, no seizures or myocloni were observed. According to the literature, chlorambucil central nervous toxicity is found almost exclusively in childhood nephrotic syndrome. Strict neurological supervision of patients treated with chlorambucil is recomended.
Type of Medium: